# SDR 97UAL900656

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Will Not Arm
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WOULD NOT ARM AT DEPARTURE.  *S/D*  FOUND SLIDE LANYARD INTERFERING WITH GIRT BAR.  SECURED SLIDE LANYARD AND OPS CHECKED NORMAL.
